# SDR SWIA201231827

- Difficulty date: September 19, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 24,458 hours, 14,997 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOST THE EDP HYDRAULIC 2A FOLLOWED UP BY LOSS OF ALL HYDRAULIC 2 FLUID.  (FLT 6220)  REPLACED NR 2 EDP, ACMP, NR 2 CASE DRAIN AND PRESS FILTERS, AND RIGHT EDP CARBON SEAL.  P/N OFF: 66195-01 S/N OFF: K0712, P/N OFF: 66190-05 S/N OFF: K0863.
